On a pure operator that is the sum of mutually commutative normal operator and a quasinormal operator

Saito, Isao: On a pure operator that is the sum of mutually commutative normal operator and a quasinormal operator. Acta scientiarum mathematicarum, (59) 1-2. pp. 129-141. (1994)

[img] Cikk, tanulmány, mű
math_059_numb_001_002_129-141.pdf
Hozzáférés joga: Campus

Download (946kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 1-2
Page Range: pp. 129-141
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 141. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15464

Actions (login required)

View Item View Item